# SDR RAIA00312297

- Difficulty date: December 2, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 11,467 hours, 12,255 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 14531637003
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL- BLEED 2 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RING IN CARGO AREA UNDER FLOOR RIGHT SIDE.
